# SDR AALA202102199011

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 33,116 hours, 13,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON FORWARD SERVICE DOOR IS DIFFICULT TO ARM AND DISARM ON THE RIGHT SIDE.  LUBRICATED GIRT BAR BRACKET R1 DOOR WITH STANDARD MAINTENANCE PRACTICES.
